Prof. Dr. Lutz Weis


Adresse

Prof. Dr. Lutz Weis
Mathematisches Institut I
Universität Karlsruhe
Englerstraße 2
D-76128 Karlsruhe

Zimmer 209
Gebäude 20.30

Tel.: +49 721 608-3821
FAX: +49 721 608-6177
E-mail: lutz.weis@math.uni-karlsruhe.de


Current course offerings

Research interests:

  • Funktionalanalysis and its applications to partial differential equations in particular.
  • Operator semigroups and its appl. to PDE, Stability and Regularity of the Cauchyproblem
  • Spectral theory and its connection with the Geometry of Banach spaces
  • Vectorvalued Integral transforms, Integral operators and measuretheoretic methods

Recent publications of Prof. Dr. Lutz Weis


  • Weis, L.:
    A short proof for the stability theorem for positive semigroups on Lp().
    Proc. Am. Math. Soc. 126, No. 11, 3253-3256 (1998).
    Abstract, Paper

  • Weis, L., Werner, D.:
    The Daugavet equation for operators not fixing a copy of C[0,1].
    J. Operator Theory 39, 89-98 (1998).

  • Goersmeyer, V., Weis, L.:
    Norm continuity of C0-semigroups.
    Stud. Math. 134, No.2, 169-178 (1999).

  • Lumer, G., Weis, L. (ed.):
    "Evolution Equations and their Applications in Physical and Life Sciences". Proc. of the 6th International Conference on Evolution Equations, Bad Herrenalb, Sept. 1998.
    Marcel Dekker in 2000.

  • Weis, L.:
    A New Approach to Maximal Lp-Regularity.
    in Proceedings 6th Int. Conf. on Evolution Equations and their Applications, 1998, Bad Herrenalb; Marcel Dekker, 2000.

  • Weis, L.:
    Operator-valued Fourier Multiplier Theorems and Maximal Lp-Regularity.
    Math. Ann. 319, 735-758 (2001)

  • Strkalj, Z., Weis, L.:
    On operator-valued Fourier multiplier theorems.
    submitted.

  • Blunck, S., Weis L.:
    Operator theoretic properties of semigroups in terms of their generators.
    Stud. Math. 146, 35-54 (2001)

  • Blunck, S., Weis, L.:
    Operator theoretic properties of differences of semigroups in terms of their generators.
    to appear in Archiv der Mathematik.

  • Girardi M., Weis L.:
    Operator-valued Fourier multipliers and geometry of Banach spaces.
    submitted.

  • Girardi M., Weis L.:
    Criteria for R-boundedness.
    submitted.

  • Kalton, N.; Weis, L.:
    The Hoo-calculus and sums of closed operators.
    Math. Ann. 321, No.2, 319-345 (2001)

  • Kunstmann, P.C., Weis, L.:
    Perturbation theorems for maximal Lp-regularity.
    Ann. Sc. Norm. Sup. Pisa Vol. XXX, 415-435 (2001)

  • Kalton, N.; Weis, L.:
    Perturbation and Comparison theorems for the Hoo functional calculus.
    in preparation.

  • Girardi M.., Weis, L.:
    Operator-valued Fourier multiplier theorems on Besov spaces.
    to appear in Mathematische Nachrichten

  • Girardi M., Weis, L.:
    Vector-valued extension of some classical theorems in Harmonic Analysis.
    to appear in: Proc. of the 3rd International ISAAC Congress, Berlin 2001

  • KaiserC., Weis, L.:
    A perturbation theorem for operator semigroups in Hilbert spaces.
    submitted.